# SDR AALA202108127230

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 68,627 hours, 30,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN ABOVE R2 DOOR FOUND TO BE INOPERATIVE DURING THE PERIODIC SERVICE CHECK. REPLACED EMERGENCY EXIT LIGHT SIGN (AALA202108127230) AND EMERGENCY POWER SUPPLY UNIT 12WL (AALA202108120675) PER AMM 33-51-16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
